Simple construction of the elliptic boundary K-matrix

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We give the infinite-dimensional representation for the elliptic K-operator satisfying the boundary Yang-Baxter equation. By restricting the functional space to finite-dimensional space, we construct the elliptic K-matrix associated to Belavin's completely Z-symmetric R-matrix.

Original languageEnglish
Pages (from-to)167-172
Number of pages6
JournalPhysics Letters A
Issue number2-3
Publication statusPublished - Sept 11 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)


Dive into the research topics of 'Simple construction of the elliptic boundary K-matrix'. Together they form a unique fingerprint.

Cite this